# SDR USAA2012121000023

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 10,904 hours, 4,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 221DF AT FR20, -Z500, Y=0.  REPLACED FLOOR PANEL 221DF IAW A321 AMM 53-12-12-400-001-A.
